# SDR SWAA2018061822812

- Difficulty date: May 13, 2018
- Submitted: June 19, 2018
- Operation: Air carrier
- Aircraft: N7841A
- Make and model: Boeing 737-7L9
- Aircraft serial: 28015
- Aircraft time: 44,269 hours, 23,030 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146A126538
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT TOP SURFACE OF FRAME CORRODED AT BS 787, RBL 19.5.  REPAIRED FRAME PER EA AND ER.
